MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8538
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: h4, h6 (update codes), h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
B3/d10: the event occurred in march 2026.H11: should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system non dehp solution set had no flow during patient infusion.The primary set was primed with normal saline (ns) and loaded onto an unspecified baxter pump, with ns used as the carrier fluid.Durvalumab was prepared and spiked with unspecified secondary tubing (short set) and connected at the luer lock (y site) of the primary set closest to the baxter pump.Upon initiation, the pump immediately alarmed for occlusion, and the drug did not infuse.Durvalumab requires a filter.The tubing was placed on three (3) different baxter pumps, and all three pumps generated the same occlusion alarm.The short set was removed from the primary line.The y site near the patient was flushed and demonstrated blood return.The patient had an implanted port.The tubing was disconnected from the port, which was flushed with a pre filled ns syringe without resistance and demonstrated good blood return.A second bag of durvalumab was prepared with short set tubing; however, upon reconnection, the pump again immediately alarmed for occlusion, and the drug did not infuse.A third bag of durvalumab with short set tubing was prepared, primed with a filter, and tested without issue prior to patient connection; however, the pump again alarmed for occlusion.The y site closest to the pump was tested; however, ns would not flush, and no infusion was possible through the y site.The entire primary ns bag and tubing were replaced.Durvalumab was then connected to the new tubing and infused successfully.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
CLEARLINK/CONTINU-FLO/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25035118
Report Number1416980-2026-01489
Device Sequence Number9175822
Product Code FPA
UDI-Device Identifier00085412676647
UDI-Public(01)00085412676647(10)DR25J02017(17)271003
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K180739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2R8538
Device Catalogue Number2R8538
Device Lot NumberDR25J02017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BAXTER PUMP; DURVALUMAB; IMPLANTED PORT; NS SYRINGE; PRIMARY NS BAG; UNSPECIFIED SECONDARY SET
Patient SexUnknown